# SDR 04FDEA00515

- Difficulty date: February 24, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11
- Aircraft serial: 48554
- Aircraft time: 41,847 hours, 6,401 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FUEL QTY/USED CHK ALERT.  QRH COMPLETED/ INITIAL FUEL TOTAL 5K LOW.  RAN SYSTEM IN MANUAL.  ALERT WENT OUT IN 10 MIN LATER.  LANDED TUL W/O INCIDENT.  ACN RELEASED FOR SERVICE PER MEL/CDL: 28-01-01-02 CATEGORY: A EXPIRATION: 27FEB04, MEL 28-01-01-02.  TANK NR 2 FUEL TANK SYNOPTIC QTY DISPLAY INOP.  FUEL TO KNOWN QTY, AND AFTER REFUELING, VERIFY TANK NR 2 QTY W/FUEL LEVEL STICKS AND RECORD IN THE AML/EAML.  OPERATE FSC IN MANUAL.  OPS NOT AUTHORIZED ABOVE 78 N LAT.  TAIL FUEL MGMT - INOP.  PER MEL 28-01-01-2, FUEL QTY IN TANK NR 2 IS 16,000L  BS.  A/C OK FOR SERVICE.  REF WRI 28-40/4217 FOR WORK PERFORMED, FOUND WITH THE NR 2 TANK EMPTY THE SYNOPTIC DISPLAY SHOWED 2000 POUNDS.
